Alert archive / Colorado / Flash Flood Warnings in 2011

Flash Flood Warning 23, NWS Grand Junction, CO

July 18, 2011Eagle County, Garfield County, Pitkin County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 18, 2011, 6:03 PM MDT for Eagle County, Garfield County, Pitkin County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2011, 6:03 PM MDT (00:03 UTC)
Expired
Jul 18, 2011, 8:51 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

Counties Eagle County, CO, Garfield County, CO, Pitkin County, CO

The radar

The Grand Junction radar (KGJX), 115 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 6:54 PM MDTHEAVY RAIN 1.484 W Basalt, CO1 HOUR TOTAL AT RAWS SITE THE CROWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
2727 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WGUS55 KGJT 190003
FFWGJT
COC037-045-097-190300-
/O.NEW.KGJT.FF.W.0023.110719T0003Z-110719T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
603 PM MDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PITKIN COUNTY IN CENTRAL COLORADO...
  SOUTHEASTERN GARFIELD COUNTY IN WEST CENTRAL COLORADO...
  SOUTHWESTERN EAGLE COUNTY IN CENTRAL COLORADO...

* UNTIL 900 PM MDT

* AT 601 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.  DOPPLER RADAR ESTIMATED ONE TO TWO INCHES AROUND
  ASPEN...SNOWMASS VILLAGE...AND THE MAROON BELLS SNOWMASS 
  WILDERNESS AREA. THE ASPEN AIRPORT HAS MEASURED EIGHT TENTHS OF AN 
  INCH OF RAIN SINCE 530 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GLENWOOD SPRINGS...ASPEN...BASALT...CARBONDALE...EAGLE...GYPSUM AND
  SNOWMASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666

$$

PF
3 follow-up statements
998 
WGUS75 KGJT 190107
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
707 PM MDT MON JUL 18 2011

COC037-045-097-190300-
/O.CON.KGJT.FF.W.0023.000000T0000Z-110719T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EAGLE CO-GARFIELD CO-PITKIN CO-
707 PM MDT MON JUL 18 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PITKIN...
SOUTHEASTERN GARFIELD AND SOUTHWESTERN EAGLE COUNTIES UNTIL 900 PM
MDT...

AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN SHOWERS...ESPECIALLY BETWEEN 
CARBONDALE AND BASALT.  MEASURED RAINFALL AT THE ASPEN AIRPORT HAS 
EXCEEDED ONE INCH AND A REMOTE SENSOR RECEIVED ONE AND A HALF INCHES 
OF RAIN.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GLENWOOD SPRINGS...ASPEN...BASALT...CARBONDALE...EAGLE...GYPSUM AND
SNOWMASS.

THE PUBLIC HAS REPORTED THAT MUDSLIDES HAS CLOSED 100 ROAD BETWEEN 
CARBONDALE AND HIGHWAY 82. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666

$$

PF
661 
WGUS75 KGJT 190221
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
821 PM MDT MON JUL 18 2011

COC037-045-097-190300-
/O.CON.KGJT.FF.W.0023.000000T0000Z-110719T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EAGLE CO-GARFIELD CO-PITKIN CO-
821 PM MDT MON JUL 18 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PITKIN...
SOUTHEASTERN GARFIELD AND SOUTHWESTERN EAGLE COUNTIES UNTIL 900 PM
MDT...

AT 820 PM MDT...A FEW LIGHT SHOWERS STILL PERSIST IN THE WARNED 
AREA.  GIVEN THE HEAVY RAIN EARLY THIS EVENING...MANY SMALL STREAMS 
AND CREEKS ARE LIKELY TO EXPERIENCE STRONG FLOW.  THE FLASH FLOOD 
WARNING WILL CONTINUE UNTIL 900 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GLENWOOD
SPRINGS...ASPEN...BASALT...CARBONDALE...EAGLE...GYPSUM AND SNOWMASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666

$$

PF
850 
WGUS75 KGJT 190251
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
851 PM MDT MON JUL 18 2011

COC037-045-097-190305-
/O.CAN.KGJT.FF.W.0023.000000T0000Z-110719T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EAGLE CO-GARFIELD CO-PITKIN CO-
851 PM MDT MON JUL 18 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN PITKIN...
SOUTHEASTERN GARFIELD AND SOUTHWESTERN EAGLE COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. 
100 ROAD THAT HAD BEEN CLOSED HAS NOW BEEN REOPENED. 

LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666

$$

MC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:08 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 18, 3:08 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
308 PM MDT MON JUL 18 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY...

ATMOSPHERE REMAINS QUITE MOIST WITH GOOD INSTABILITY UNDER
AFTERNOON HEATING. STORM MOTION IS SLOWER THAN FORECASTED THIS
MORNING...TO THE N-NE AT AROUND 10-15 MPH. THIS RAISES FLASH FLOOD
CONCERNS. ONE AREA OF CONCERN IS THE SW SIDE OF THE UNCOMPAHGRE
PLATEAU WHERE THUNDERSTORMS HAVE FORMED AND REFORMED SINCE LATE
MORNING. THESE HEAVIER SHOWERS ARE FLOWING INTO THE SAN MIGUEL RIVER.
STORMS ACROSS THE NORTHERN CWA ARE MOVING FASTER AND THUS HAVE LESS
CHANCE OF RUNOFF PROBLEMS. AS WE SAW IN NUCLA YESTERDAY...LOCALIZED
STRONG OUTFLOW WINDS UP TO 60 MPH ARE POSSIBLE. THESE WILL BE SHORT-
LIVED AND VERY LOCALIZED AND THEREFORE VERY HARD TO CAPTURE WITH
RADAR. WITH WBZ AT 15.6KFT...PEA-SIZE HAIL WILL BE POSSIBLE IN THE
HIGHEST ELEVATIONS...BUT DON'T EXPECT THIS TO BIAS THE RADAR
PRECIPITATION AMOUNTS TOO MUCH.

MOST STORMS WILL END BY MIDNIGHT BUT A FEW STORMS COULD GO INTO THE
EARLY MORNING HOURS...ESPECIALLY SOUTH WHERE THE MOISTURE IS
DEEPEST.

TUESDAY...A DISTURBANCE THAT IS CURRENTLY IN SOUTHERN AZ-NM WILL
WORK INTO THE FOUR-CORNERS AREA IN THE MORNING. THIS WILL PROVIDE
UPPER LEVEL SUPPORT FOR WIDESPREAD SHOWERS AND STORMS. THE LATEST
MODELS PRODUCES A LARGE AREA OF UPPER LEVEL DIVERGENCE FROM CORTEZ
NORTH TO ABOUT RANGELY DURING THE AFTERNOON AND EARLY EVENING.

TUESDAY NIGHT...UNUSUALLY STRONG WEST COAST TROUGH PASSES TO OUR
NORTH. THIS WILL USHER IN A DRIER AIRMASS ACROSS THE NORTHERN
FORECAST AREA.

WEDNESDAY-THURSDAY...WEST COAST TROUGH REMAINS ACTIVE AND PRODUCES
A DRIER SW FLOW OVER OUR NORTHERN CWA. DEEPER MOISTURE REMAINS IN
PLACE ACROSS THE S AND SE PORTIONS OF THE FORECAST AREA. DIURNAL
TEMPERATURE SPREAD WILL INCREASE ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE FORECAST AREA.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY...

WESTERN TROF/EASTERN RIDGE WILL BE THE UPPER AIR PATTERN BY LATE IN
THE WEEK WITH THE NORTHWEST CONUS COOLER THAN NORMAL AND THE
SOUTHEAST STATES UNDER EXTREME HEAT THAT WILL BE SHIFTING OUT OF THE
PLAINS. THIS WILL LEAVE A STRONGER SOUTHWEST FLOW OVER THE GREAT
BASIN AND DRIER CONDITIONS ARE EXPECTED AS THE MOISTURE PLUME IS
SHIFTED MOSTLY EAST OF THE ROCKIES AND THINNED OUT BY THE WEEKEND.
PRECIPITABLE WATER VALUES ALMOST DROP IN HALF FOR FRIDAY...WHICH HAS
BEEN A CONSTANT TREND IN MODELS THE PAST FEW RUNS...LINGERING
SOMEWHAT ACROSS THE SOUTHERN CWA AND THE CURRENT TREND OF SCATTERED
CONVECTION IN THE SAN JUANS AND ISOLATED DIVIDE THUNDERSTORMS LOOKS
ON TRACK. WITH DRIER AIRMASS MOVING IN FROM THE CENTRAL GREAT BASIN
TEMPERATURES SHOULD RESPOND BY WARMING TO OR SLIGHTLY ABOVE NORMAL.

OVER THE WEEKEND THE LAST BIT OF ENERGY IN THE TROF OVER THE PACIFIC
NORTHWEST LIFT/S NORTHEAST INTO CENTRAL CANADA AND ALLOWS THE
SUB-TROPICAL RIDGE TO WEDGE IT/S WAY BACK TO THE WEST
COAST...CENTERING NEAR THE 4 CORNERS REGION BY EARLY MONDAY. THE HOT
NATURE OF THIS RIDGE SHOULD KEEP TEMPERATURES AT ABOVE NORMAL LEVELS
INTO EARLY NEXT WEEK. AS FOR MOISTURE THIS RIDGE SHOULD AGAIN ABSORB
MONSOONAL MOISTURE AND CONTINUE TO RECYCLE IT FOR AN INCREASE IN
AFTERNOON CONVECTION...BUT THERE DOES NOT SEEM TO BE A CLEAR SIGNAL
WHEN THIS WILL HAPPEN LOOKING AT PRECIPITABLE WATER AND MOISTURE
FIELDS FROM LONGER RANGE MODELS. FOR NOW WILL CONTINUE THE TREND OF
DIURNAL THUNDERSTORMS ALONG THE DIVIDE...BUT MORE FAVORED IN THE
SOUTHERN MOUNTAINS...CLOSER TO THE MOISTURE PLUME.

&&

.AVIATION...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
INTO THE EVENING HOURS. MVFR CONDITIONS CAN BE EXPECTED NEAR
THESE STORMS WITH ISOLATED IFR CONDITIONS POSSIBLE WITH THE STRONGER
CELLS. SHOWERS AND THUNDERSTORMS WILL DECREASE IN BOTH STRENGTH AND
COVERAGE AFTER MIDNIGHT WITH ONLY LOCALIZED MVFR CONDITIONS POSSIBLE.
ANOTHER ROUND OF SHOWERS AND STORMS WILL BEGIN LATE TUESDAY MORNING
BECOMING WIDESPREAD IN THE AFTERNOON.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...NONE.
UT...NONE.

&&

SHORT TERM......JOE
LONG TERM.......DP
AVIATION........TGJT
Hazardous weather outlook, Jul 18, 6:02 AM MDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
602 AM MDT MON JUL 18 2011

COZ001>014-017>023-UTZ022>025-027>029-191202-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
602 AM MDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...

MONSOONAL MOISTURE WILL CONTINUE ACROSS THE FORECAST AREA TODAY.
EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO INCREASE DURING THE
DAY AND CONTINUE INTO THE EVENING. LOCALLY HEAVY RAIN IS
POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A MONSOONAL SURGE WILL CONTINUE TO BRING INCREASED MOISTURE ACROSS
THE AREA THROUGH THE MIDDLE OF THE WEEK FOR SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAIN IS POSSIBLE WITH SOME
OF THESE STORMS. A DRIER SOUTHWEST FLOW WILL DEVELOP BY THURSDAY FOR
A DOWNTURN IN CONVECTIVE ACTIVITY THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 5:42 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
542 PM MDT MON JUL 18 2011

COZ004-005-190030-
ELKHEAD AND PARK MOUNTAINS CO-UPPER YAMPA RIVER BASIN CO-
542 PM MDT MON JUL 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROUTT COUNTY UNTIL 630
PM MDT...

AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF OAK CREEK...OR 43 MILES SOUTHEAST
OF CRAIG...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
OAK CREEK AROUND 550 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4011 10666 4010 10701 4047 10707 4048 10665
      4046 10664 4035 10665 4034 10663

PF

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:27 PM MDTAreal Flood AdvisoryGJTDolores, Hinsdale, Ouray, San Juan, San Miguel3 hr
Jul 18, 7:20 PM MDTAreal Flood AdvisoryGJTEagle, Garfield, Rio Blanco, Routt3 hr
Jul 18, 8:30 PM MDTSevere Thunderstorm WarningGJTMontezuma45 min
Jul 18, 8:34 PM MDTTornado WarningGJTMontezuma11 min
Jul 18, 8:43 PM MDTTornado WarningGJTMontezuma17 min
Jul 18, 9:12 PM MDTSevere Thunderstorm WarningGJTMoffat, Rio Blanco48 min
Jul 18, 9:58 PM MDTSevere Thunderstorm WarningGJTMoffat, Rio Blanco47 min
Jul 18, 10:46 PM MDTSpecial Weather StatementGJTMoffat44 min
Jul 19, 2:24 PM MDTAreal Flood AdvisoryGJTGarfield, Mesa, Pitkin2 hr
Jul 19, 3:02 PM MDTAreal Flood AdvisoryGJTMontrose, Ouray, San Miguel3 hr
Jul 19, 3:13 PM MDTSpecial Weather StatementGJTRio Blanco47 min
Jul 19, 3:20 PM MDTAreal Flood AdvisoryGJTDelta, Montrose, Ouray3 hr
Jul 19, 3:38 PM MDTAreal Flood AdvisoryGJTMesa, Montrose3 hr
Jul 19, 4:45 PM MDTFlash Flood WarningGJTDolores, Ouray, San Juan, San Miguel3 hr
Jul 19, 4:48 PM MDTAreal Flood AdvisoryGJTDelta, Eagle, Garfield, Gunnison, Mesa, Moffat and 3 more4 hr
Jul 19, 4:51 PM MDTSevere Thunderstorm WarningGJTMoffat, Rio Blanco35 min
Jul 19, 5:03 PM MDTSevere Thunderstorm WarningGJTMoffat, Routt42 min
Jul 19, 5:44 PM MDTSevere Thunderstorm WarningGJTMoffat, Routt46 min

Nearby

Flash Flood Warnings in Colorado, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.